Does savella cause weight gain?

Answers (2)

13 Mar 2011

Actually Savella commonly causes loss of appetite ... and none of the reviews say anything about weight gain either.

http://www.drugs.com/sfx/savella-side-effects.html

http://www.drugs.com/comments/milnacipran/savella.html

Votes: +0
kd14 30 Mar 2011

I have not been dignosed with fibro, but was given this drug 10 days ago and it is making me sick as a dog. when will it end???

30 Mar 2011

No, Savella doesn't cause weight gain. One of the side effects are suppose to be a small loss of apettite. I am also on Provigil which does the same thing. I have lost over 40 pounds that I gained while I was unable to be active due to chronic fatigue. I had to do normal dieting and exercise, but I have had no problems with weight due to the medication.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Savella?

could u please tell me does this cause weight gain or weight loss? i have tried EVERYTHING! Cymbalta made me more depressed and prozac is like ...

1 answer 29 Dec 2009

Weight Gain Woes?

I just started taking Yaz two days ago, and i am really worried about the weight gain... I was on a nother med and my body is very sensitive to ...

2 answers 2 Jul 2010

Energy level with Savella and weight gain?

I'm reading the reviews and one minute feel so much hope and the next minute feeling scared and hopeless. I've been suffering with this ...

2 answers 14 Aug 2010

Reflex Sympathetic Dystrophy Syndrome - A friend is considering using Savella for RSD. Current?

... experience with Lyrica is significant weight gain which is causing her to consider dropping the treatment. What experience is there with Savella ...

3 answers 4 Mar 2011

I have heard mixed reviews for this one, so maybe I can get some answers from personal experiences?

... Effexor: weight gain or weight loss? Weight neutral? How many lbs gained or lossed and in what amount of time? Any tips to prevent weight gain? ...

1 answer 13 Apr 2011